MathSciNet Relay Station
MathSciNet bibliographic data
MR846967 11J61 (11J70 11Y65)
Deanin, Alice A. Periodicity of $P$-adic continued fraction expansions. J. Number Theory 23 (1986), no. 3, 367–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement